# SDR AALA20030411

- Difficulty date: April 4, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT CARGO DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT BULB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
